# SDR DL73E981447

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Bs 559-887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REPLACEMENT OF CRACKED FRAME-TO-STRINGER CLIPS PER BAC S/B 737-53-1085 (AD 93-08-04), MTC. WAS UNABLETO INSTALL THE REQUIRED RIVETS.  THE RIVETS WERE SUBSTITUTED WITH STEEL HI-LOKS PER ER/A 365196-14AD, REV A.
